Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 5, NWS Tucson, AZ

March 31, 2014

NWS Tucson, AZ issued this red flag warning at Mar 31, 2014, 2:42 AM MST. It took effect at Mar 31, 2014, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 2:42 AM MST (09:42 UTC)
In effect from
Mar 31, 2014, 1:00 PM MST
Expired
Mar 31, 2014, 7:00 PM MST
In force
6 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WWUS85 KTWC 310942
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
242 AM MST MON MAR 31 2014

AZZ148-312200-
/O.NEW.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
/O.NEW.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
/O.NEW.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
242 AM MST MON MAR 31 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST 
THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES... 
AND A HIGH FIRE DANGER FOR COCHISE COUNTY... 

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...EASTERN
SANTA CRUZ AND SOUTHEAST PIMA COUNTIES...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND COCHISE COUNTIES...


THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST
THIS EVENING FOR COCHISE COUNTY. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING AND AGAIN WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR COCHISE
  COUNTY. THE FIRE WEATHER WATCH TUESDAY IS FOR THE MAJORITY OF
  FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...SOUTHERN
  GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE
  FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN GREENLEE AND
  COCHISE COUNTIES.

* TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 1 PM MST THIS
  AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH ON
  BOTH TUESDAY AND WEDNESDAY ARE FROM 11 AM IN THE MORNING TO 8 PM
  MST IN THE EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...7 TO 15 PERCENT TODAY AND TUESDAY. 11 TO 15
  PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS
OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-312200-
/O.NEW.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
/O.NEW.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
242 AM MST MON MAR 31 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MST THIS EVENING FOR PORTIONS OF NORTHERN GRAHAM AND NORTHERN 
GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR PORTIONS OF NORTHERN GRAHAM AND NORTHERN
GREENLEE COUNTIES...


THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR PORTIONS OF
  FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES
  INCLUDING THE ALPINE RANGER DISTRICT. THE FIRE WEATHER WATCH
  TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND
  NORTHERN GREENLEE COUNTIES.

* TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 1 PM MST THIS
  AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS
  EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...13 TO 17 PERCENT TODAY AND TUESDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS
OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
660 
WWUS85 KTWC 311953
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1253 PM MST MON MAR 31 2014

AZZ148-010215-
/O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
/O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
/O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1253 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING UNTIL 7 PM MST THIS EVENING
  IS FOR COCHISE COUNTY. THE RED FLAG WARNING TUESDAY IS FOR THE
  MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...
  SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA
  COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN
  GREENLEE AND COCHISE COUNTIES.

* TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST
  THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM
  MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
  WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH
  GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...7 TO 15 PERCENT THIS AFTERNOON AND TUESDAY.
  11 TO 15 PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH FOR
PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-010215-
/O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
/O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1253 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON IS FOR
  PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN
  GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT. THE RED
  FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN
  NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST
  THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY
  MORNING TO 8 PM MST TUESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH
  GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...13 TO 17 PERCENT THIS AFTERNOON AND TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO
  THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
021 
WWUS85 KTWC 010210
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
710 PM MST MON MAR 31 2014

AZZ148-011200-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
710 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR MONDAY AFTERNOON IS
NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN
EFFECT FROM 11 AM TO 8 PM MST TUESDAY AND A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING.

* AFFECTED AREA...THE RED FLAG WARNING FOR TUESDAY IS FOR THE
  MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN
  GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST
  PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR
  SOUTHEAST COCHISE AND SOUTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST
  TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
  MORNING THROUGH WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EARLY EVENING HOURS TUESDAY.

* RELATIVE HUMIDITY...7 TO 15 PERCENT TUESDAY AND 11 TO 15
  PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
   DUE TO THE GUSTY WINDS AND DRY CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-011200-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
710 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT MONDAY AFTERNOON IS NO
LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT
FROM 11 AM TO 8 PM MST TUESDAY.

* AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF
  FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY
  MORNING TO 8 PM MST TUESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
   WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR 
   TUESDAY AFTERNOON AND EARLY EVENING. 

* RELATIVE HUMIDITY...13 TO 17 PERCENT TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
   DUE TO THE GUSTY WINDS AND DRY CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 30, 8:30 PM MST, 6 hours 12 minutes earlier.

Area forecast discussion, Mar 30, 8:30 PM MST, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
830 PM MST SUN MAR 30 2014

.SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES
WILL OCCUR AGAIN MONDAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN
BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY.
VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM
MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR
HEADING INTO NEXT WEEKEND.

&&

.DISCUSSION...SKIES CONTINUED TO CLEAR ACROSS SOUTHEAST ARIZONA LATE
THIS EVENING AS THE TAIL END OF A SYSTEM WAS MOVING EAST OF THE
AREA. WINDS WERE ALSO DIMINISHING IN SPEED WITH THE SYSTEM PULLING
AWAY. THUS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 7PM MST
THIS EVENING. CURRENT FORECAST LOOKED ON TRACK...SO NO UPDATES
ANTICIPATED. PLEASE REFER TO ADDITIONAL SECTIONS OF MORE
INFORMATION.

&&

.AVIATION...CLOUDS DECREASING TO SKC LATE TONIGHT AND CONTINUING
THRU MONDAY AFTERNOON. SURFACE WIND DIMINISHING IN SPEED LATE THIS
EVENING. SURFACE WIND MONDAY AFTERNOON SWLY/WLY 12-20 KTS WITH GUSTS
TO 25-30 KTS. THE STRONGEST WIND WILL BE EAST OF KTUS AND IN THE
VICINITY OF THE KDUG/KSAD TERMINALS. OTHERWISE...SURFACE WIND WILL
BE MOSTLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...SOMEWHAT LESS WIND WILL OCCUR MONDAY...ALTHOUGH
THERE WILL STILL BE SOME BREEZINESS MAINLY SOUTH TO SE OF TUCSON.
CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR ESPECIALLY EAST OF TUCSON
TUESDAY AND WEDNESDAY AS A STRONGER LOW PRESSURE SYSTEM MOVES NORTH
OF THE AREA. A FIRE WEATHER WATCH AND/OR RED FLAG WARNING MAY BE
ISSUED WITH SUBSEQUENT FORECASTS. COOLER TEMPERATURES WILL OCCUR
TUESDAY THROUGH WEDNESDAY...AND THERE IS A SLIGHT CHANCE OF SHOWERS
FOR MUCH OF THE AREA WEDNESDAY EVENING. DRY CONDITIONS WILL PREVAIL
THURSDAY INTO SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF
SHOWERS ACROSS THE WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:42 AM MSTFire Weather WatchTWC10 hr
Mar 31, 2:42 AM MSTFire Weather WatchTWC30 hr
Mar 31, 12:24 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Santa Cruz30 hr
Mar 31, 12:53 PM MSTRed Flag WarningTWC20 hr

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.